MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Model Number CU-172R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the g7 bedside monitor had a black screen.Tech support (ts) asked her to reseat the power cord because a loose cable could cause the monitor to shut off however this did not resolve the issue.When unplugging the power cord, the alarm went off, so the device definitely had power, but the screen was black.The issue has been resolved by removing the batteries and fully shutting the monitor down.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10: concomitant medical device.Attempt #1 01/15/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.
 
Event or Problem Description
The customer reported that the g7 bedside monitor had a black screen.Tech support (ts) asked her to reseat the power cord because a loose cable could cause the monitor to shut off however this did not resolve the issue.When unplugging the power cord, the alarm went off, so the device definitely had power, but the screen was black.The issue has been resolved by removing the batteries and fully shutting the monitor down.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported that the g7 bedside monitor had a black screen.Tech support (ts) asked her to reseat the power cord because a loose cable could cause the monitor to shut off however this did not resolve the issue.When unplugging the power cord, the alarm went off, so the device definitely had power, but the screen was black.The issue has been resolved by removing the batteries and fully shutting the monitor down.No patient harm was reported.Investigation conclusion: insufficient information / no product returned multiple attempts were made to collect additional information regarding the complaint.However, there has been no response from the customer.There is not enough information to perform an investigation.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1: 01/15/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24141287
Report Number8030229-2026-06094
Device Sequence Number9502044
Product Code MHX
UDI-Device Identifier04931921004517
UDI-Public(01)04931921004517
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-172R
Device Catalogue NumberCU-172R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown